Burning sensation in the stomach can occur commonly due to GERD (gastroesophageal reflux disease) and indigestion. Gastritis, H.pylori infection, and irritable bowel syndrome are other diseases that cause a burning sensation in the stomach. Indigestion is also dyspepsia, causing discomfort in the stomach due to a burning sensation. Taking antibiotics helps a lot, and certain home remedies can be followed to reduce the burning sensation in the stomach.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hi doctor, I visited gastroenterologist for my stomach problems. He carried out blood tests and gastroscopy. The result of gastroscopy was antral gastritis. The medicines caused it and I do not take them anymore. With this problem, I started losing hair and observed brittle nails. Always I feel hun... Read Full »
Answer: Hi, Welcome to icliniq.com. Based on your query and report, my opinion is as follows: MCHC or folic acid elevation has no significance in the absence of other abnormal values. Brittle nails and falling hair signify multiple nutritional deficiencies. A balanced diet including all vitamins and mineral... Read Full »
Query: Hi doctor, I am a 24-year-old male. For the last few years, I have serious acidity problem in my stomach. Every day I need to fight against that. Either I need to take an antacid in the morning or evening else it more than normal acidity. I feel a burning sensation in my stomach, and like heart bur... Read Full »
Query: Hi doctor, I am not feeling good for more than four weeks. I do not have an appetite and so I have lost some weight. I have night sweats. My whole body is weak and uncomfortable for the whole day. It is getting worse day by day. I have a burning sensation in my nose and throat. I have more coughi... Read Full »
Answer: Hi, Welcome to icliniq.com. Regarding your symptoms, you can have a differential diagnosis of GERD (gastroesophageal reflux disease). It is basically reflux of acidic content of the stomach into food pipe or esophagus. To confirm it, I suggest you consult a gastroenterologist after the pandemi... Read Full »
Query: Hi doctor, I feel nausea and painful throat. It is paining inside the throat and some coffee color blood came out from the throat while spitting. I am experiencing unexpected weight loss for the last four months. I also have nausea, chest pain and stomach burning. I had an endoscope and a blood test... Read Full »
Answer: Hi, Welcome to icliniq.com. I have gone through your query and attached files (attachment removed to protect patient identity). It appears that you are suffering from erosive gastritis. This in turn leads to gastroesophageal reflux disease. I suggest you antacid with PPI (proton-pump inhibitors). Co... Read Full »
Query: Hi doctor, I have been experiencing gastric issues that come and gone since the onset of flu-like symptoms. The symptoms are usually not present during the early part of the day. After I eat (generally after 5 PM), I get dizziness, heartburn, indigestion, and belching. Somethings I have identified... Read Full »
Answer: Hello, Welcome to icliniq.com. I can understand that you must be very concerned and upset about your chronic symptoms. Given your history, you have a condition called gastroparesis, which is the slowing of stomach motility. Gastroparesis has various causes, including obesity, diabetes, drugs, ad... Read Full »
Query: Hi doctor,I am an 18-year-old male 182 cm feet tall and weighs about 63 kg. I have a problem with the last five months. I have been experiencing these symptoms like a burning pain in the stomach region (a few centimeters above belly button), alleviated by eating food, to a greater extent by antacids... Read Full »
Answer: Hello, Welcome to icliniq.com. Well, I can very well understand your concerns. It seems that you probably have one of the two potential conditions. Considering your age and chronicity of the symptoms with no apparent weight loss or bleeding or reduced appetite (I assume since you did not mention)... Read Full »
Query: Hi doctor, I began to get a dull pain and burning sensation in my right upper abdomen. It spread to the middle and left side of the upper part of my stomach over some time. I also get some sharp pains for a second or two on the lower right side of my abdomen directly to my belly button's right. Her... Read Full »
Answer: Hi, Welcome to icliniq.com. I went through your clinical and endoscopy details. Regarding your query, reactive gastropathy is a type of gastritis to say type C, chemical induced gastropathy. It will show some pathological changes in the biospy, but there will not be any signifiant inflammation. It... Read Full »
Query: Hello doctor, My mother is 56 years old. She feels pain and burning sensation in her abdominal area. Initially, it started from the right side of her upper abdominal area then after few days to the left side. It often occurs after eating. Although, we consulted her usual doctor, who prescribes her f... Read Full »
Answer: Hi, Welcome to icliniq.com. I can understand your concern. According to your statement, your mother has been suffering from pain and burning sensation in the abdominal area for few days. She is a known case of COPD (chronic obstructive pulmonary disease) and HTN (hypertension). Well, such type of... Read Full »
Query: Hi doctor, I am suffering from gastric and chest burning. I had consulted with a doctor before and took medicine for both issues, but it is not cured. I am taking medication for blood pressure, sugar, and cholesterol. Read Full »
Answer: Hi, Welcome to icliniq.com. To fully understand the cause of the problem, I will need some details of the medications you take for your high blood pressure, diabetes, and cholesterol. Medications could be one important reason for your problem. If the gastric issue you are facing is for a long time a... Read Full »
Query: Hello doctor, I had lower back pain and UTI last year for which I was prescribed antibiotics, and also I had a blood infection for which again I was given heavy antibiotics. I have burning in the stomach and severe acidity. So I request you to make a diet chart for me. I am suffering from acidity, ... Read Full »
Answer: Hi, Welcome to icliniq.com. If your sugars are normal now without medications, you need to follow a diabetic diet chart as your weight is on the higher side. You are overweight by 20 kg. Diet chart: Morning: sugarless tea. Totally avoid on coffee. Tea also should not be overboiled and have ... Read Full »
The terms and conditions (hereinafter collectively referred to as, the "Terms of Service") set out herein shall be a legally binding Agreement between Orane Healthcare India Pvt. Ltd., a company incorporated under the Companies Act, 1956, having its registered office at No.174, Rangasamy Goundenpudur, Chinniyampalayam (PO), Coimbatore – 641062, Tamil Nadu, India (hereinafter interchangeably referred to as, "We" or "Us" or "Our" or the "Company" or "iCliniq"), and you (hereinafter referred to as, "You" or "Your"), as the Registered Doctor (defined below) or Registered Alternative Medicine Practitioner (defined below) or Wellness Professional (defined below) or User / Registered User (defined below) on the Platform (defined below) and/or the services offered through the Platform. The Platform is developed and maintained by the Company.
The Terms of Service shall govern your use of the Platform and its services offered through the Platform, therefore, please read and understand the Terms of Service before you access the services, view, download, install or Register with or use the Platform. If you are not agreeable to this Terms of Service, then you shall not access, view, download or install the Platform, or use the Platform or the services offered through the Platform, and if you are accessing, installing, using, or viewing the Platform, then you shall delete the account and desist from such accessing, using, installing or viewing the Platform.
PART – A
PART - B
PART - C
*Please check to continue futher